Apron-F tablets

Apron-F

  • Active Ingredient: Naproxen
  • 500 mg, 250 mg
Buy Now

What is Apron-F?

The active ingredient of Apron-F brand is naproxen. Naproxen is a nonsteroidal anti-inflammatory drug (NSAID). Naproxen works by reducing hormones that cause inflammation and pain in the body. C14H14O3 M.W. 230.26 Naproxen has a molecular weight of 230.26 and a molecular formula of C14H14O3. Naproxen USP is an odorless, white to off-white crystalline substance powder. It is lipid-soluble, practically insoluble in water, soluable in alcohol and in methanol at low pH and freely soluble in water at high pH. The octanol/water partition coefficient of Naproxen at pH 7.4 is 1.6 to 1.8. Naproxen Oral Suspension USP for oral administration contains 125 mg Naproxen USP per 5 mL and the following inactive ingredients: FD&C Yellow #6, fumaric acid, imitation orange flavor, imitation pineapple flavor, magnesium aluminum silicate, methylparaben, purified water, sodium chloride, sorbitol solution and sucrose. It has a sodium content of 39.3 mg/5 mL, 1.71 mEq/5 mL, with a pH range of 2.2 to 3.7.

Used for

Apron-F is used to treat diseases such as: Ankylosing Spondylitis, Aseptic Necrosis, Back Pain, Bursitis, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Period Pain, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Tendonitis, Transverse Myelitis.

Side Effect

Possible side effects of Apron-F include: vomiting of material that looks like coffee grounds; unusual drowsiness, dullness, or feeling of sluggishness; passing gas; pinpoint red or purple spots on the skin; burning upper abdominal or stomach pain; itching skin; increased urination; bleeding gums.

How to Buy Apron-F tablets online?

To get Apron-F online - just click on the "Buy Now" button from the top and follow along with our store. Order and payment takes a couple of minutes, and all steps are obvious. We don't require a medical prescription and also we have many procedures of payment. With each detail of rapid shipping and confidentiality, you can read on the relevant pages on the links in the navigation menu.

Related Medications

Adrovance

Adrovance 70mg, 35mg, 5mg

alendronate

More info

Fustaren

Fustaren 100mg

diclofenac

More info

Fluoxibene

Fluoxibene 20mg, 10mg

fluoxetine

More info

Neo-Pyrazon

Neo-Pyrazon 100mg

diclofenac

More info

Apron-F and Pregnancy

Apron-F may cause harm to a developing fetus, and should not be used in the later stages of pregnancy.

There's some evidence that Apron-F can cause problems for developing babies and increase the risk for maternal bleeding during delivery.

Warfarin

Taking warfarin with Apron-F increases your risk of stomach and intestinal bleeding.

Disclaimer: Our goal is to provide you with the most relevant and current information. However, because drugs interact differently in each person, we cannot guarantee that this information includes all possible interactions. This information is not a substitute for medical advice. Always speak with your healthcare provider about possible interactions with all prescription drugs, vitamins, herbs and supplements, and over-the-counter drugs that you are taking.

All possible dosages and forms may not be included here. Your dose, form, and how often you take it will depend on:

  • your age
  • the condition being treated
  • how severe your condition is
  • other medical conditions you have
  • how you react to the first dose

*These forms are for children ages 2-11 years, with dosage based on weight. †Only for people 12 years or older

Since ibuprofen and Apron-F are both NSAIDs, they have the same side effects. However, the risk of heart and blood pressure-related side effects is greater with Apron-F.

The table below lists examples of the side effects of these drugs.

Nonsteroidal anti-inflammatory drugs (NSAIDs)

Combining Apron-F with other NSAIDs increases your risk of stomach and intestinal bleeding. Examples of these medications include:

  • aspirin
  • ibuprofen
  • etodolac
  • diclofenac
  • flurbiprofen
  • ketoprofen
  • ketorolac

What Other Drugs Interact with Apron-F?

If your doctor has directed you to use this NSAID, your medical doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Do not start, stop, or change the dosage of any medicine before checking with your doctor, health care provider or pharmacist first for more health information.

Apron-F has no known severe interactions with any drugs.

Serious Interactions of Apron-F include:

Apron-F has moderate interactions with at least 229 different drugs.

Apron-F has mild interactions with at least 80 different drugs.

This information does not contain all possible interactions. Therefore, before using this drug, tell your doctor or pharmacist of all the medications you use. Keep a list of all your medications with you, and share the list with your doctor and pharmacist. Check with your physician if you have health questions, concerns, or more health information.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap